RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mordeski, Érnesto

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:123
Abstract pages:298
Full texts:146
References:47

http://www.mathnet.ru/eng/person19679
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:mordeski.ernesto
https://mathscinet.ams.org/mathscinet/MRAuthorID/366278

Publications in Math-Net.Ru
1993
1. É. Mordeski, “Necessary conditions for the stable convergence of semimartingales”, Uspekhi Mat. Nauk, 48:2(290) (1993),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:2 (1993), 197–198  isi
1992
2. É. Mordeski, “Convergence of binary statistical experiments and Hellinger processes”, Uspekhi Mat. Nauk, 47:6(288) (1992),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:6 (1992), 226–227  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020